I am a 50 year old female diagnosed at 30 with heart flutter and mitral valve prolapse. My entire life I have experienced palpitations and fatique - very common for me. I currently take
Lanoxin and Topral once daily.
Monday I experienced SVT with a heart rate of 169 along with severe chest pain and burning, sweating and faint. I contacted my cardiologist and was sent to the emergency room and treated with two shots of Adenocin to stop my rapid rate and was admitted and monitored. I consented to a heart cath that was done on Wednesday with a negative report for any blocked arteries but was told I have a congenital defect that the cardiac team is uncertain about and have never seen before. I do not have the final report as we speak. It seems there are three veins in the heart muscle that widen too much when the dye went in. Has anyone ever heard of such a problem and what should I do about this. I have three children that I am very concerned about if this is a congenital condition. Please help.
I would need more information. You might have what is called ectasia of the arteries but difficult to say. Please provide additional details.
I hope this has been useful. I wish you the best of luck. Feel free to write back.
Information provided here is for general purposes only. Specific questions should be addressed to your own
doctor. If you would like to make an appointment at the Cleveland Clinic Heart Center, please call
1-800-CCF-CARE or inquire online by using the Heart Center website at www.ccf.org/heartcenter. The Heart
Center website contains a directory of the cardiology staff that can be used to select the physician best suited to
address your cardiac problem.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.